# SDR USAA2014060200010

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 44,775 hours, 16,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT STAY ARMED.  RED CABIN PRESS WARNING LIGHT ON DOOR IS FLASHING.  CABIN PRESS NORMAL.  LUBED DOOR SWITCH.
